# SDR CA151016007

- Difficulty date: October 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 1,417 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Condition: Leaking
- Location: Brake Assy
- Part time: 1,622 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) LOSS OF BRAKE POWER DURING TAXI.  FOUND BRAKE ASSY PISTON ORING LEAKING.  BRAKE WEAR WAS IN GOOD CONDITION, PAD WEAR.  BRAKE ASSY NR 1 AND NR 2 REPLACED NR 1 BRAKE ASSY, PN 101-380096-1, 2 BRAKE ASSY, PN 101-380096-1.
